"Lie-Model for Thom Spaces of Tangent Bundles" by Yves Felix, John F. Oprea et al.
 

Lie-Model for Thom Spaces of Tangent Bundles

Document Type

Article

Publication Date

4-2016

Publication Title

Proceedings of the American Mathematical Society

Abstract

We describe the rational homotopy type of Thom spaces and use this information to create a Quillen Lie-model in the case of the tangent bundle of a closed, oriented, simply-connected manifold. Examples are given.

Comments

The first author was partially supported by the MICINN grant MTM2010-18089. The second author was partially supported by a grant from the Simons Foundation (#244393). The third author was partially supported by the MICINN grant MTM2010-18089, the ANR- 11-BS01-002-01 “HOGT” and the ANR-11-LABX-0007-01 “CEMPI”.

DOI

10.1090/proc/12829

Volume

144

Issue

4

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 7
  • Captures
    • Readers: 3
see details

Share

COinS